Matematicheskie Zametki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1988, Volume 44, Issue 5, Pages 620–627 (Mi mz4215)  

This article is cited in 2 scientific papers (total in 2 papers)

Degree of undecidability of the completeness problem in algebras of recursive functions

Yu. V. Golunkov


Full text: PDF file (693 kB)

English version:
Mathematical Notes, 1988, 44:5, 819–823

Bibliographic databases:

UDC: 510.57
Received: 31.03.1986

Citation: Yu. V. Golunkov, “Degree of undecidability of the completeness problem in algebras of recursive functions”, Mat. Zametki, 44:5 (1988), 620–627; Math. Notes, 44:5 (1988), 819–823

Citation in format AMSBIB
\Bibitem{Gol88}
\by Yu.~V.~Golunkov
\paper Degree of undecidability of the completeness problem in algebras of recursive functions
\jour Mat. Zametki
\yr 1988
\vol 44
\issue 5
\pages 620--627
\mathnet{http://mi.mathnet.ru/mz4215}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=980582}
\zmath{https://zbmath.org/?q=an:0675.03024|0663.03031}
\transl
\jour Math. Notes
\yr 1988
\vol 44
\issue 5
\pages 819--823
\crossref{https://doi.org/10.1007/BF01158421}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1988AJ33300006}


Linking options:
  • http://mi.mathnet.ru/eng/mz4215
  • http://mi.mathnet.ru/eng/mz/v44/i5/p620

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. D. Solov'ev, “Program algebras of recursive functions”, Russian Math. Surveys, 51:4 (1996), 705–722  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    2. Solovyev V., “Algebras of Recursive Functions”, Recursion Theory and Complexity, Degruyter Series in Logic and its Applications, 2, eds. Arslanov M., Lempp S., Walter de Gruyter & Co, 1999, 193–214  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:152
    Full text:53
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021